# SDR CALA2023120103515

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 76,961 hours, 31,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 311620
- Condition: No Test
- Location: 13wl
- Stage of operation: IN
- How discovered: L
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EPSU BATTERY (13WL) FAILED EMERGENCY LIGHTNING CAPACITY TEST. REPLACEMENT REQUIRED IAW AMM: 33-51-38/401 REV 122. WORK ACCOMP BY LHT EMP 5H0332 & INSP BY LHT EMP 5P0052 AS RECORDED ON LTPR NR#5001274773-0040. PERFORMED EPSU BATTERY REPLACEMENT (13WL) IAW AMM: 33-51-38-000- 002 / 33-51-38-400-002 REV 122. OPC TEST OK.
